MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø52 TWO-HOLES; ACETABULAR SHELL CEMENTLESS

MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø52 TWO-HOLES; ACETABULAR SHELL CEMENTLESS
Catalog Number 01.32.152DH
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 march 2024.Lot 2202240: (b)(4) items manufactured and released on 04-may-2023.Expiration date: 2027-04-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional components involved, batch review performed on 18 march 2024: ball heads: mectacer 01.29.209 biolox delta ceramic ball head 12/14 ø 36 size m 0 (k112115) lot.2308475.Lot 2308475: (b)(4) items manufactured and released on 02-may-2023.Expiration date: 2028-04-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event during the period of review.Liner: mpact 01.32.3644hct flat pe hc liner ø36/e (k103721) lot.2304469 lot 2304469: (b)(4) items manufactured and released on 12-apr-2023.Expiration date: 2028-03-25.No anomalies found related to the problem.To date, all items of the same lot have been sold with another similar reported event during the period of review.Stem: sms solid 01.36.077 sms solid stem v2 lat size 2 (k201673) lot.2008860 lot 2008860: (b)(4) items manufactured and released on 21-dec-2020.Expiration date: 2025-12-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Screws: mpact 01.32.6525 cancellous bone screw, flat head ø 6,5 l 25 (k103721) lot.2010033 lot 2010033: (b)(4) items manufactured and released on 09-nov-2020.Expiration date: 2025-10-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event during the period of review.
 
Event or Problem Description
At 5 months from the primary, the patient came in due to signs of infection and the pathogen was unknown.The surgeon revised all medacta hardware and re-implanted permanent competitor product.The surgery was completed successfully.

Brand Name
CUP: MPACT ACETABULAR SHELL Ø52 TWO-HOLES
Common Device Name
ACETABULAR SHELL CEMENTLESS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19078273
Report Number3005180920-2024-00203
Device Sequence Number20307574
Product Code LPH
UDI-Device Identifier07630030810794
UDI-Public07630030810794
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.32.152DH
Device Lot Number2202240
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2024
Initial Report FDA Received Date04/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown